# SDR AALA202206077600

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 39,287 hours, 15,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CLOSET AISLE MOUNTED EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
